WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
Hi, a few months ago my husband was diagnosed with deep vain thrombosis and he underwent treatment for three months injecting himself daily to thin his blood. Along the way he developed blood in his sperm and when he talked to his Dr, he told him that it was normal in some cases and that it would change once he stops the injections after his treatment. Its been two months now since he stopped the treatment and his thrombosis is gone but the scary part is that he still has blood in his semen. There are times when he gets tinny blood clots in his semen and others its dark blood that comes out. We were trying to get pregnant but we had to stop because he gets more blood coming out than the semen. I am really worried about his condition. Can anyone assist me with this, i don't know what to do and he won't go back to the Dr to check why this problem still persists. Please, i need some answers if there is anyone out there who knows anything about it, kindly i beg for your help.
Your husband needs immediate evaluation as blood in sperms is not normal and should be evaluated thoroughly. Blood in semen is called hematospermia. It can occur due to many conditions such as infections, swellings (inflammations), cysts, stones & other obstructive lesions, and benign or non-benign tumors of the organs of the genitourinary system (involving the bladder, urethra, the testicles, the seminal vesicles, the epididymis, the prostate gland etc).
Investigations include blood tests, routine & culture tests of urine & semen, ultrasound & MRI scans of genitourinary system, and histopathological tests (FNAC, biopsy etc).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST